# SDR 99ZZZX3463

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8765J
- Make and model: Bolkms BK117A4
- Aircraft serial: 7054
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 10513144
- Condition: Worn
- Location: Main Rotor
- Part time: 163 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN.  REMOVED AND REPLACED.
